MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/15; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 3.0/15; CORONARY DRUG-ELUTING STENT
Model Number 401744
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.The orsiro was inserted into the patients body, not knowing that the stent was not on the balloon, but had fallen off on the back table before insertion.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material was returned for analysis.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.It should be noted that the ifu advises the user to visually inspect the stent system prior to the procedure to ensure that the stent is centered between the two radiopaque markers on the balloon.

Brand Name
ORSIRO (US) 3.0/15
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key15528419
Report Number1028232-2022-05070
Device Sequence Number12269341
Product Code NIQ
UDI-Device Identifier07640130438996
UDI-Public(01)07640130438996(17)2306
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Model Number401744
Device Catalogue NumberSEE MODEL NO.
Device Lot Number05212579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale